# SDR CA980417013

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBOUT, NR 2 ENGINE OIL QUANTITY NOTICED DECREASING.  PRESSURE AND TEMPERATURE NORMAL.  JUST AFTER QUANTITY WENT TO ZERO, OIL PRESSURE STARTED TO DROP.  ENGINE SHUT DOWN.  AIRCRAFT GROUND RUN AND FOUND OIL PRESSURE LINE TO NR 5 BEARING CHAFED.  LINE REPLACED AND GROUND CHECKED SERVICEABLE.
